# SDR DALA2016110208196

- Difficulty date: October 31, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 78,351 hours, 28,609 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR INDICATION ON FLIGHT ATTENDANT PANEL INOPERATIVE.  RELAMPED SLIDE ARMED LIGHT.  SYSTEM OPERATION IS NORMAL.
